×

Optimum control of epidemics. (English) Zbl 0267.92006


MSC:

92D25 Population dynamics (general)
93C15 Control/observation systems governed by ordinary differential equations
93B99 Controllability, observability, and system structure
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Bailey, N. T.J., The Mathematical Theory of Epidemics (1957), Griffin: Griffin London · Zbl 0115.37202
[2] ReVelle, C. S., Mathematical models for the economic allocation of tuberculosis control activities in developing nations, Amer. Rev. Resp. Dis., 96, 893-909 (1967)
[3] Jaquette, D. L., A stochastic model for the optimum control of epidemics and pest populations, Mathematical Biosciences, 8, 343-354 (1970) · Zbl 0201.22702
[4] Taylor, Howard M., Some models in epidemic control, Mathematical Biosciences, 3, 383-398 (1968)
[5] Gupta, N. K.; Rink, R. E., A model for communicable disease control, Proceedings 24th Annual Conference on Engineering in Medicine and Biology, 13, 296 (1971), Las Vegas
[6] Simpson, R. E.Hope, Infectiousness of communicable diseases in the household, Lancet, 263, 549-554 (1952)
[7] Bailey, N. T.J.; Steinberger, C. A., Improvements in estimation of latent and infectious periods of contagious diseases, Biometrika, 57, 141-153 (1970)
[8] Gupta, N. K., Modeling and Optimum Control of Epidemics, Ph.D. Thesis (1972), University of Alberta
[9] Hoppensteadt, F.; Waltman, P., A problem in the theory of epidemics, Mathematical Biosciences, 9, 71-91 (1970) · Zbl 0212.52105
[10] McAulay, R. J., A gradient method for systems with the time delays and its application to waveform design, IEEE Trans. Automatic Control, AC14, 230-237 (1969)
[11] Budelis, J. J.; Bryson, A. E., Some optimal control results for differential difference systems, IEEE Trans. Automatic Control, AC15, 237-241 (1970)
[12] Pontryagin, L. S., The Mathematical Theory of Optimum Processes (1962), Wiley: Wiley New York · Zbl 0112.05502
[13] Kharatishvili, G. L., A maximum principle in extremal problems with delays, (Balakrishnan, A. V.; Neustadt, L. W., Mathematical Theory of Control (1967), Academic: Academic New York), 26-34 · Zbl 0216.17701
[14] Lasdon, L. S.; Mitter, S. K.; Waren, A. D., The conjugate gradient method for optimum control problems, IEEE Trans. Automatic Control, AC12, 132-138 (1967)
[15] Gottlieb, R. G., Rapid Convergence to optimum solution using a Min-H strategy, AIAA, 5, 322-329 (1967) · Zbl 0183.16702
[16] Pierre, D. A., Optimization Theory with Applications, Chapter 6: Search Techniques and Non-linear Programming (1969), Wiley: Wiley New York · Zbl 0205.15503
[17] Kelley, H. J., Methods of gradients, (Leitmann, George, Optimization Techniques (1962), Academic: Academic New York) · Zbl 0167.08803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.